MAUDE Adverse Event Report: MICROVENTION, INC. AZUR; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-880035
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned to the manufacturer and the investigation is ongoing.Upon completion of the investigation, a supplemental mdr report will be submitted.
 
Event or Problem Description
It was reported that the coil implant was being used in a gastroduodenal artery (gda) embolization procedure.Reportedly, the coil prematurely detached inside the microcatheter after coming across significant resistance towards the end of the pack (last 10cm of coil).The physician used a snare device and removed the coil with no issues; and proceeded to use two shorter 10cm coils to complete the case with great success.There was no report of injury to the patient.

Brand Name
AZUR
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key25009639
Report Number2032493-2026-00281
Device Sequence Number15977904
Product Code KRD
UDI-Device Identifier00842429118061
UDI-Public00842429118061
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K223050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-880035
Device Lot Number0001205290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10CM HYDROPACK COIL (X2) (MICROVENTION).; 2.4 FR PROGREAT MICROCATHETER (TERUMO).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown